MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SHOULDER SPLIT I-LF

Medline Industries, LP MEDLINE; SHOULDER SPLIT I-LF
Catalog Number DYNJS0840
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that no defect was described in the complaint text.
 
Event or Problem Description
It was reported that there was a dirty piece of plastic/tape on the inside of the pack.
 
Additional Manufacturer Narrative
The complaint text states "material description: shoulder split i-lf" and "material number: (b)(6)"; no reported failure was described.The investigation is listed as "none" and the record states "no attachment documents available." the record does not state that the reported problem was confirmed or not confirmed, and no root cause was identified.No defect facts are available in the provided complaint or investigation text.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted to document a correction resulting from a duplicate complaint review.Upon further review, it was determined that the event described in this mdr is a duplicate of patient identifier 200703599 and does not represent a separate reportable event.The original complaint was entered in error as a unique complaint when it should have been associated with the previously reported event.Therefore, this report should not be considered a separate mdr reportable event.This supplemental submission is being made to correct the regulatory record and maintain accurate complaint and mdr documentation.There is no change to the reported event, device evaluation, investigation findings, or conclusions associated with the original reportable event under patient identifier 200703599.

Brand Name
MEDLINE
Common Device Name
SHOULDER SPLIT I-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50802894
Report Number1417592-2026-43377
Device Sequence Number8653013
Product Code OJH
UDI-Device Identifier10080196934706
UDI-Public10080196934706
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJS0840
Device Lot Number25IMB753
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown